# SDR YENA2019022510093

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 22,695 hours, 15,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DISCOVERED CRACK RIB 9 WING MAIN BOX TO RIB 10 EXTERNAL SKIN TRAILING EDGE ON LH WING (1 EA); REF. AERO N/R 2019-41038. PERFORMED PERMANENT REPAIR LOC. BTW RIB 9 TO RIB 10 EXTERNAL LOWER SKIN TRAILING EDGE ON LH WING  I.A.W E190 SRM 57-10-01. REPAIR 54.
